Journal of cutaneous medicine and surgery · 2016
Flagellate Pattern of Toxic Erythema of Chemotherapy Due to Doxorubicin: A Case Report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Vadeboncoeur Sophie, Côté Benoît
Аннотация
BACKGROUND: Doxorubicin is an antineoplastic agent frequently used in diverse cancer regimens. Cutaneous adverse effects have frequently been reported with its use. However, a flagellate-like dermatitis is not mentioned in the literature.
OBJECTIVE: The investigators report a case of toxic erythema of chemotherapy with a flagellate pattern induced by doxorubicin.
METHODS AND RESULTS: A 75-year-old woman with endometrial cancer received doxorubicin as part of her treatment. After her third cycle, she presented a pruritic vesiculobullous eruption, with linear elements that left hyperpigmented streaks on follow-up. A biopsy was compatible with a drug eruption.
CONCLUSION: Doxorubicin is a well-known cause of toxic erythema of chemotherapy. As seen in this patient, the investigators suggest that it also be added to the list of causes of flagellate dermatosis.
OBJECTIVE: The investigators report a case of toxic erythema of chemotherapy with a flagellate pattern induced by doxorubicin.
METHODS AND RESULTS: A 75-year-old woman with endometrial cancer received doxorubicin as part of her treatment. After her third cycle, she presented a pruritic vesiculobullous eruption, with linear elements that left hyperpigmented streaks on follow-up. A biopsy was compatible with a drug eruption.
CONCLUSION: Doxorubicin is a well-known cause of toxic erythema of chemotherapy. As seen in this patient, the investigators suggest that it also be added to the list of causes of flagellate dermatosis.